# SDR MASA20201215123

- Difficulty date: December 6, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031383
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RT IN STA FS 310 TO FS 319 AT MAIN AVIONICS COMPARTMENT (E/E) W1.  INTERCOSTAL ATTACHED TO STRINGER 20RT IN STA FS 310 TO FS 319 AT MAIN AVIONICS COMPARTMENT WAS INSTALLED, PER CRJ900 SRM 51-42-21-001-001-A01 PAR 6C.
